Journal article icon

Journal article

Unstable periodic orbits in a four-dimensional Faraday disk dynamo

Abstract:

In this article, we return to a four-dimensional model for a self-exciting Faraday disk dynamo, originally investigated by Hide and Moroz [Hide, R. and Moroz, I.M., Effects due to induced azimuthal eddy currents in the self-exciting Faraday disk homopolar dynamo with a nonlinear series motor: I two special cases. Physica D 1999, 134, 387-301]. We extract unstable periodic orbits from long time series of chaotic trajectories by the method of close returns to a Poincaré section. We then employ ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS
Volume:
105
Issue:
2-3
Pages:
273-286
Publication date:
2011-01-01
DOI:
EISSN:
1029-0419
ISSN:
0309-1929
URN:
uuid:29d0b234-9517-474f-ac60-4e6b2970ba4b
Source identifiers:
132403
Local pid:
pubs:132403

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP